# SDR DALA2024093009529

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 34,306 hours, 13,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6100431) CEILING EMERGENCY LIGHTS AT ROW 11ABC AND ROW 15ABC INOP. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
